Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 9, NWS Fort Worth, TX

April 26, 2015Erath County, Hood County, Somervell County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 26, 2015, 6:39 PM CDT for Erath County, Hood County, Somervell County, Texas. It was in force for 36 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2015, 6:39 PM CDT (23:39 UTC)
Expired
Apr 26, 2015, 7:15 PM CDT
In force
36 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
4.25 in

Counties Erath County, TX, Hood County, TX, Somervell County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 74 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 6:47 PM CDTHAIL 4.255 Ne Selden, TX
Apr 26, 6:47 PM CDTHAIL 4.255 Ne Stephenville, TX$$
Apr 26, 6:47 PM CDTHAIL 4.255 Ne Stephenville, TX
Apr 26, 7:03 PM CDTTORNADO5 E Stephenville, TX$$
Apr 26, 7:03 PM CDTTORNADO5 E Stephenville, TX
Apr 26, 7:04 PM CDTTORNADO6 E Stephenville, TXLARGE CONE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 1:06 PM CDTTornado WatchSPC7 hr
Apr 26, 4:54 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.7 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3257 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

253 
WFUS54 KFWD 262339
TORFWD
TXC143-221-425-270015-
/O.NEW.KFWD.TO.W.0009.150426T2339Z-150427T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
639 PM CDT SUN APR 26 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN HOOD COUNTY IN NORTH CENTRAL TEXAS...
  WESTERN SOMERVELL COUNTY IN NORTH CENTRAL TEXAS...
  EAST CENTRAL ERATH COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 715 PM CDT
    
* AT 638 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR STEPHENVILLE...MOVING EAST AT 35 MPH.

  HAZARD...TORNADO AND SOFTBALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  DINOSAUR VALLEY STATE PARK AROUND 715 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3236 9782 3213 9777 3207 9791 3208 9823
      3226 9827
TIME...MOT...LOC 2338Z 259DEG 29KT 3219 9816 

TORNADO...RADAR INDICATED
HAIL...4.25IN

$$

30
1 follow-up statement
456 
WWUS54 KFWD 262352
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
652 PM CDT SUN APR 26 2015

TXC143-221-425-270015-
/O.CON.KFWD.TO.W.0009.000000T0000Z-150427T0015Z/
HOOD TX-SOMERVELL TX-ERATH TX-
652 PM CDT SUN APR 26 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR SOUTH
CENTRAL HOOD...WESTERN SOMERVELL AND EAST CENTRAL ERATH COUNTIES...
    
AT 651 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 11 MILES EAST OF STEPHENVILLE...MOVING EAST AT 35 MPH.

HAZARD...TORNADO AND BASEBALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  DINOSAUR VALLEY STATE PARK AROUND 715 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

&&

LAT...LON 3208 9811 3226 9813 3232 9781 3213 9777
      3208 9790
TIME...MOT...LOC 2351Z 264DEG 29KT 3218 9803 

TORNADO...RADAR INDICATED
HAIL...2.75IN

$$

30

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 26, 5:01 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, Apr 26, 5:01 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
501 PM CDT SUN APR 26 2015

.UPDATE...
A QUICK UPDATE HAS BEEN DONE TO ADD THE NEW TORNADO WATCH 121.
HAVE ALSO LOWERED POPS ACROSS THE AREA EAST OF THE I-35 CORRIDOR
FOR THE EARLY EVENING HOURS.

58

&&

.AVIATION...

/ISSUED 1256 PM CDT SUN APR 26 2015/
THE NEXT 24 HOURS WILL BE A VERY ACTIVE PERIOD FOR THE NORTH AND
CENTRAL TEXAS TAF SITES WITH CONDITIONS FAVORABLE FOR NUMEROUS
SHOWERS AND THUNDERSTORMS...SOME OF WHICH WILL BE SEVERE.

CONVECTION IS ONGOING SOUTHWEST OF METROPLEX TAF SITES AND JUST
TO THE WEST OF WACO. THIS ACTIVITY IS ELEVATED...AND BASED AROUND
10KFT. STEEP LAPSE RATES THROUGH THE COLUMN ARE LIKELY
CONTRIBUTING TO TURBULENCE IN THIS AREA AS WELL. LIGHTNING WILL BE
THE PRIMARY CONCERN AS THIS ACTIVITY CONTINUES TO PUSH TOWARDS THE
METROPLEX THIS AFTERNOON.

LATER THIS AFTERNOON AND EVENING...SEVERE THUNDERSTORMS ARE
EXPECTED TO DEVELOP ALONG THE DRYLINE AS SURFACE BASED INSTABILITY
INCREASES DUE TO STRONG LOW-LEVEL MOISTURE ADVECTION. IT APPEARS
THE GREATEST THREAT FOR SEVERE STORMS NEAR THE METROPLEX WILL
OCCUR AFTER 02Z. HIGH RESOLUTION GUIDANCE IS KEYING IN ON AN AREA
ALONG A STALLED FRONTAL BOUNDARY WHICH WOULD BE FAVORABLE FOR A
STRONG LINEAR CONVECTIVE SYSTEM TO DEVELOP AND RIDE THE BOUNDARY
EASTWARD TOWARD THE METROPLEX TAF SITES AROUND MIDNIGHT. THIS
SOLUTION IS FAR FROM CERTAIN...BUT THERE IS DECENT AGREEMENT FROM
SHORT TERM GUIDANCE WHICH LENDS CREDENCE TO THIS SCENARIO. THE
MAIN THREAT WITH THIS SOLUTION WOULD BE VERY STRONG WINDS...BUT
ALL TYPES OF SEVERE WEATHER WOULD STILL BE POSSIBLE IN THIS
FAVORABLE ENVIRONMENT.

THE LINE OF STORMS BEING ADVERTISED ALONG THE STATIONARY BOUNDARY
WILL LIKELY BE TOO FAR NORTH TO IMPACT THE WACO TAF SITE.
HOWEVER... WACO WILL BE THREATENED BY DISCRETE SUPERCELLS
DEVELOPING LATE THIS AFTERNOON AND EARLY EVENING ALONG AND AHEAD
OF THE DRYLINE. AGAIN...ALL TYPES OF SEVERE WEATHER WILL BE
POSSIBLE LATE THIS AFTERNOON AND EVENING IN CENTRAL TEXAS.

AFTER STORMS CLEAR OUT EARLY ON MONDAY MORNING...SOME BORDERLINE
IFR/MVFR CIGS WILL BE POSSIBLE IN THE WAKE OF THE WIDESPREAD
CONVECTION. HAVE KEPT TAF SITES ON THE LOW END OF MVFR FOR NOW
SINCE THERE IS MUCH UNCERTAINTY ON THE POST-CONVECTIVE ENVIRONMENT
TOMORROW.

STALLEY

&&

.PREV DISCUSSION... /ISSUED 232 PM CDT SUN APR 26 2015/

WITH THE FOCUS OF THE FORECAST ON OUR SHORT TERM SEVERE WEATHER
EVOLUTION...WILL KEEP THE DISCUSSION WITH REGARDS TO THE REMAINDER
OF THE FORECAST BRIEF. THE DISCUSSION REGARDING THE EVOLUTION OF
SEVERE STORMS TODAY AND TONIGHT REMAINS MOSTLY VALID STILL AT 2
PM...SO LEFT THE EARLY AFTERNOON UPDATE APPENDED BELOW.

CHANGES FROM THE PREVIOUS UPDATE FOR TODAY...THE 18Z SUBJECTIVE
SURFACE ANALYSIS INDICATED SURFACE CYCLOGENESIS WAS OCCURRING
FARTHER NORTH THAN WHAT MODELS WERE INDICATING THIS MORNING. IF
THE SURFACE LOW DOES NOT DEVELOP FARTHER SOUTH THIS
AFTERNOON...THE PRIMARY INGREDIENTS FOR DISCRETE SUPERCELL
THUNDERSTORMS MAY MOVE NORTH TOWARDS THE DFW METROPLEX THIS
EVENING. THE SURFACE LOW IS EXPECTED TO DEEPEN THROUGH 00Z AND THE
STRONGEST FORCING AND COMBINATION OF INGREDIENTS FOR SUPERCELLS
WILL EXIST AT THAT TIME AS A RESULT. THE BEST WINDOW FOR DISCRETE
SUPERCELL DEVELOPMENT WITHIN THE CWA...EAST OF THE SURFACE LOW
STILL APPEARS TO BE ON TRACK FOR THE 5 PM TO 10 PM TIME FRAME.
WILL CONTINUE TO WATCH THE EVOLUTION OF THE SURFACE LOW CLOSELY
THIS AFTERNOON BECAUSE IF IT SETS UP FARTHER NORTH...THE BIGGEST
THREAT FOR DISCRETE SUPERCELLS MAY MOVE AWAY FROM CENTRAL TEXAS
AND TOWARDS THE DFW AREA. WILL HAVE TO JUST SEE WHAT HAPPENS AT
THIS POINT. ANOTHER TORNADO WATCH IS LIKELY TO BE ISSUED LATE THIS
AFTERNOON FOR MUCH OF NORTH AND CENTRAL TEXAS. WHILE THERE MAY NOT
BE MANY STORMS...THE STORMS THAT DO DEVELOP ARE EXPECTED TO POSE A
VERY HIGH THREAT OF SEVERE WEATHER. CONDITIONS STILL LOOK
FAVORABLE FOR VERY LARGE HAIL...DAMAGING WINDS AND TORNADOES
WHEREVER SUPERCELLS DEVELOP.

A SQUALL LINE STILL LOOKS LIKELY TO DEVELOP ACROSS FAR SOUTHWEST
OKLAHOMA OR ACROSS NORTHWEST TEXAS THIS EVENING. THIS SQUALL LINE
STILL LOOKS LIKE IT WILL BE VERY ORGANIZED AND POSE A WIDESPREAD
THREAT FOR DAMAGING WINDS AS IT MOVES SOUTHEAST ACROSS NORTH TEXAS
LATE THIS EVENING AND OVERNIGHT.

THE THREAT FOR FLOODING APPEARS TO BE UNCHANGED AT THIS TIME. WILL
CONTINUE TO MONITOR THE THREAT FOR TRAINING STORMS THROUGH
TONIGHT...HOWEVER CONFIDENCE IS NOT HIGH ENOUGH TO ISSUE A FLASH
FLOOD WATCH AT THIS TIME.

MONDAY...THUNDERSTORMS ARE VERY LIKELY ACROSS NORTH AND CENTRAL
TEXAS MONDAY AFTERNOON...HOWEVER THE MODE AND OVERALL THREAT FOR
SEVERE WEATHER IS VERY UNCERTAIN AT THIS TIME. IF A LARGE SQUALL
LINE/DERECHO MOVES SOUTHEAST ACROSS NORTH TEXAS OVERNIGHT...IT MAY
LEAVE A STRONG OUTFLOW BOUNDARY THAT WILL SIGNIFICANTLY ALTER THE
THERMODYNAMIC ENVIRONMENT FOR MONDAY. UNTIL WE KNOW WHAT HAPPENS
WITH STORMS THROUGH TONIGHT...IT WILL BE DIFFICULT TO IDENTIFY THE
EXACT THREAT FOR SEVERE STORMS ON MONDAY. THERE WILL BE STRONG
LIFT AS THE UPPER TROUGH PULLS EAST OVER THE SOUTHERN PLAINS...AND
THERE WILL BE MOISTURE...SO OVERALL POPS ARE QUITE HIGH IN THE 50
TO 70 PERCENT CHANCE RANGE. THERE WILL PROBABLY BE A SUFFICIENT
AMOUNT OF WIND SHEAR TO SUPPORT ORGANIZED STORMS TOMORROW
AFTERNOON...HOWEVER CONDITIONS NEAR THE SURFACE MAY BE COOL AND
CLOUD COVER MAY INHIBIT SURFACE BASED INSTABILITY FOR MUCH OF THE
DAY TOMORROW. AT THIS TIME...THINK THAT THE LOCATIONS WITH THE
BEST CHANCE FOR SEVERE STORMS TOMORROW AFTERNOON WILL TEND TO BE
SOUTH OF INTERSTATE 20 AS THE OVERNIGHT SQUALL LINE IS MOST LIKELY
ALONG AND NORTH OF I-20. WE WILL OBVIOUSLY HAVE TO REEVALUATE THE
THERMODYNAMIC ENVIRONMENT TOMORROW MORNING AFTER THE SQUALL LINE
HAS MOVED EAST OF THE CWA.

TUESDAY...THE UPPER TROUGH/LOW IS EXPECTED TO BE OVER NORTH
TEXAS...CENTERED OVER THE RED RIVER. THERE IS A CHANCE OF SEEING
SOME STORMS RIGHT IN THE MIDDLE OF THE UPPER LOW AS THE COLD AIR
ALOFT WILL HELP DESTABILIZE THE ENVIRONMENT...HOWEVER SKIES WILL
LIKELY BE OVERCAST...SO SURFACE BASED STORMS APPEAR TO BE VERY
UNLIKELY AT THIS TIME. SCATTERED ELEVATED SHOWERS AND
THUNDERSTORMS ARE LIKELY NEAR THE CENTER OF THE UPPER LOW...SO
HAVE THE HIGHEST POPS NEAR THE RED RIVER...AND LOWEST POPS ACROSS
CENTRAL TEXAS ON TUESDAY.

WEDNESDAY THROUGH FRIDAY...UPPER LEVEL RIDGING IS EXPECTED TO
RESULT IN A WARMING TREND UNDER MOSTLY CLEAR SKIES FOR THE
REMAINDER OF THE WEEK.

CAVANAUGH

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  63  69  53  63  48 /  70  60  60  20   5
WACO, TX              64  76  54  65  46 /  60  60  40  10   0
PARIS, TX             56  66  52  63  45 /  70  70  70  30   5
DENTON, TX            62  66  52  63  45 /  70  60  60  20   5
MCKINNEY, TX          60  66  52  63  46 /  70  70  70  20   5
DALLAS, TX            63  69  53  63  50 /  70  60  60  20   5
TERRELL, TX           61  70  54  63  48 /  60  70  70  20   5
CORSICANA, TX         64  73  54  64  48 /  60  60  60  20   0
TEMPLE, TX            64  81  55  66  48 /  60  30  40  10   0
MINERAL WELLS, TX     61  71  53  63  46 /  70  60  40  10   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

/58
Hazardous weather outlook, Apr 26, 3:19 PM CDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
319 PM CDT SUN APR 26 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271245-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
319 PM CDT SUN APR 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON THROUGH MID
EVENING ACROSS ALL OF NORTH AND CENTRAL TEXAS. THE HIGHEST
CHANCE OF THUNDERSTORMS WILL BE ALONG AND WEST OF THE I-35
CORRIDOR. THESE THUNDERSTORMS MAY BECOME SEVERE WITH VERY LARGE
HAIL...DAMAGING WINDS...AND POSSIBLY TORNADOES. THE TORNADO THREAT
IS GREATEST SOUTHWEST OF A DECATUR TO HILLSBORO TO TEMPLE LINE
BETWEEN 5 PM AND 9 PM.

THE RISK OF SEVERE THUNDERSTORMS WILL CONTINUE INTO THE NIGHTTIME
HOURS AS A LINE OF STORMS DEVELOPS OUT WEST AND MARCHES EAST
ACROSS MUCH OF NORTH AND CENTRAL TEXAS. DAMAGING STRAIGHT LINE
WINDS AND LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREATS
TONIGHT...BUT A TORNADO CAN NOT BE RULED OUT.

ALL THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE DANGEROUS
LIGHTNING AND LOCALLY HEAVY RAINFALL THAT MAY LEAD TO FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THE IS A GOOD CHANCE OF RAIN AND THUNDERSTORM ON MONDAY ACROSS
ALL OF NORTH CENTRAL TEXAS. SOME THUNDERSTORMS MAY BE SEVERE WITH
LARGE HAIL AND STRONG WINDS...BUT THE RISK OF SEVERE WEATHER
SHOULD BE LOWER THAN SUNDAYS THREAT. HOWEVER...THE HEAVY RAINFALL
AND FLOODING THREAT WILL INCREASE MONDAY WITH LOCATIONS NORTH OF A
BOWIE TO DFW TO PALESTINE LINE HAVING THE HIGHER RAINFALL AMOUNTS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON ALONG AND WEST OF
I-35. SPOTTER ACTIVATION WILL BE LIKELY TONIGHT ACROSS ALL OF
NORTH AND CENTRAL TEXAS.

In the hours before

Local storm report, Apr 26, 5:34 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
534 PM CDT SUN APR 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     HAIL             RANGER                  32.47N  98.68W
04/26/2015  E0.88 INCH       EASTLAND           TX   AMATEUR RADIO
Local storm report, Apr 26, 5:37 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
537 PM CDT SUN APR 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     HAIL             CHALK MOUNTAIN          32.17N  97.92W
04/26/2015  E0.75 INCH       ERATH              TX   AMATEUR RADIO
Local storm report, Apr 26, 5:44 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
544 PM CDT SUN APR 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     TORNADO          2 W CHALK MOUNTAIN      32.17N  97.95W
04/26/2015                   ERATH              TX   TRAINED SPOTTER

            BRIEF TORNADO
Local storm report, Apr 26, 5:53 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
553 PM CDT SUN APR 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     HAIL             GORMAN                  32.20N  98.68W
04/26/2015  E1.75 INCH       EASTLAND           TX   AMATEUR RADIO
Special weather statement, Apr 26, 6:27 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
627 PM CDT SUN APR 26 2015

TXZ129-130-141-270000-
COMANCHE TX-EASTLAND TX-ERATH TX-
627 PM CDT SUN APR 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COMANCHE...EASTERN
EASTLAND AND WEST CENTRAL ERATH COUNTIES UNTIL 700 PM CDT...

AT 626 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES WEST OF DE LEON...OR 12 MILES NORTHWEST OF COMANCHE...MOVING
NORTHEAST AT 50 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RANGER...DE LEON AND GORMAN.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 351 AND 353.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTH CENTRAL
TEXAS.

LAT...LON 3249 9865 3211 9836 3183 9875 3208 9893
      3208 9894
TIME...MOT...LOC 2326Z 230DEG 53KT 3206 9870

30
Local storm report, Apr 26, 6:36 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
636 PM CDT SUN APR 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     HAIL             STEPHENVILLE            32.23N  98.20W
04/26/2015  E4.25 INCH       ERATH              TX   AMATEUR RADIO

            IN TOWN

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 2:42 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland63 min
Apr 26, 3:17 PM CDTTornado WarningFWDComanche43 min
Apr 26, 3:45 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland, Erath60 min
Apr 26, 3:56 PM CDTTornado Warning Tornado observedConsiderable damage threatFWDComanche49 min
Apr 26, 4:15 PM CDTTornado WarningFWDErath45 min
Apr 26, 4:44 PM CDTSevere Thunderstorm WarningFWDErath46 min
Apr 26, 4:47 PM CDTSpecial Weather StatementFWDStephens43 min
Apr 26, 4:58 PM CDTSpecial Weather StatementFWDEastland47 min
Apr 26, 5:03 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland57 min
Apr 26, 5:27 PM CDTSevere Thunderstorm WarningFWDBosque, Erath, Hood, Somervell63 min
Apr 26, 5:38 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Stephens27 min
Apr 26, 5:58 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland, Erath62 min
Apr 26, 6:18 PM CDTTornado WarningFWDErath27 min
Apr 26, 6:27 PM CDTSpecial Weather StatementFWDComanche33 min
Apr 26, 6:37 PM CDTSevere Thunderstorm WarningFWDEastland38 min
Apr 26, 6:50 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Somervell40 min
Apr 26, 6:55 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Stephens, Young65 min

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.